ophthalmologist-icon
Eyes not clear to see when put moxicip
I am thejas g . I have a eyes problem 2006 on words . eyes are red and left Eyes are vision goo loww . Doctor give one drop moxicip . I am using right know but left eye
676 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

antibiotics eye drops should not be used  for a very long time .you need to explore a details history  and physical examin ation. so please have a second opinion.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Clear eyes friday night lights
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.